Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 76, NWS Jackson, MS

June 6, 2013Winston County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 6, 2013, 5:06 PM CDT for Winston County, Mississippi. It was in force for 114 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2013, 5:06 PM CDT (22:06 UTC)
Expired
Jun 6, 2013, 7:00 PM CDT
In force
114 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Winston County, MS

The radar

The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:40 PM CDTFLASH FLOODLouisville, MSSOME STREET FLOODING WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1404 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WGUS54 KJAN 062206
FFWJAN
MSC159-070000-
/O.NEW.KJAN.FF.W.0076.130606T2206Z-130607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF LOUISVILLE...

* UNTIL 700 PM CDT

* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR CENTER RIDGE...OR NEAR
  LOUISVILLE. THE STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
  OCCURRED IN THE PAST HOUR.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3319 8915 3310 8890 3297 8903 3306 8918

$$

GRG
1 follow-up statement
125 
WGUS74 KJAN 062244
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
544 PM CDT THU JUN 6 2013

MSC159-070000-
/O.CON.KJAN.FF.W.0076.000000T0000Z-130607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINSTON MS-
544 PM CDT THU JUN 6 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL WINSTON COUNTY...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR CENTER 
RIDGE...MOVING SOUTHEAST AT 5 MPH. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN THE
PAST HOUR.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NOXAPATER.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
TWO HOURS WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3317 8909 3310 8890 3301 8899 3297 8903
      3306 8918

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:47 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 6, 3:47 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU JUN 6 2013

.SHORT TERM...
SCATTERED SHOWERS AND THUNDERSTORMS REMAIN PREVALENT ACROSS THE AREA
TODAY. THE REMAINDER OF AN MCS FROM TEXAS IS TRAVELING THROUGH THE
NORTHERN PART OF THE CWA AND IS SLOWLY WASHING OUT AS IT TRAVELS
EASTWARD INTO SLIGHTLY MORE STABLE ATMOSPHERE.

A STALLED FRONTAL BOUNDARY IS POSITIONED FROM OXFORD TO GREENWOOD TO
BASTROP CURRENTLY. AN UPPER SHORTWAVE TROUGH LOCATED OVER
NORTHEASTERN TEXAS APPEARS TO HAVE SOME KIND OF A POST-FRONTAL
COMPLEX FORMING IN THE AREA. THIS IS OF INTEREST AS MOST OF THE
MODELS SHOW THIS COMPLEX MOVING ACROSS LOUISIANA THIS EVENING AND
INTO AND ACROSS MISSISSIPPI OVERNIGHT TONIGHT. THERE IS SOME
VARIATION IN THE MODELS AS TO THE FUTURE PATH THIS COMPLEX WILL
TRAVEL. WE ARE FAVORING THE EURO WHICH SHOWS THIS COMPLEX MOVING
THROUGH SOUTHERN MISSISSIPPI SOUTH OF I-20 VERSUS THE GFS WHICH
SHOWS IT MOVING NORTH OF I-20. OVERNIGHT...THESE STORMS WILL CONTINUE
TO BE STRONG TO SEVERE WITH THE PRIMARY RISKS STILL BEING QUARTER
SIZE HAIL AND DAMAGING WIND GUSTS. A FLASH FLOOD POTENTIAL EXISTS TOO
AS THERE HAVE BEEN MULTIPLE DAYS OF RAIN THIS WEEK AND THE GROUND
REMAINS MOIST IN MOST AREAS. FOG WILL ALSO BE POSSIBLE IN THE MORNING
HOURS ON FRIDAY. IT WILL BE PRETTY PATCHY AND WILL FORM IN THE AREAS
THAT HAVE SEEN RAIN TODAY.

TOMORROW...THIS COMPLEX WILL CONTINUE THROUGH EASTERN MISSISSIPPI
AND INTO ALABAMA TOMORROW AFTERNOON. THE STALLED FRONTAL BOUNDARY
SHOULD HAVE MOVED SOUTH AND COMPLETELY OUT OUR CWA BY 0Z SATURDAY.
THIS WILL BRING IN SOME MUCH DRIER AIR AND A DAY OF RELIEF FROM
STORMS ON SATURDAY. SUNDAY COULD SEE SOME AFTERNOON ACTIVITY IN THE
SOUTHEAST. /10/

.LONG TERM...
SATURDAY THROUGH THURSDAY

COME SATURDAY MORNING A WEAK BOUNDARY IS EXPECTED TO BE SOUTH OF OUR
CWA NEAR THE GULF COAST WITH A 1015MB HIGH JUST TO OUR NORTHWEST. A
MUCH DRIER AIRMASS WILL BE OVER OUR CWA WITH PWS BELOW AN INCH NORTH
OF INTERSTATE 20 AND BELOW AN INCH AND A HALF ACROSS OUR SOUTHERN
ZONES. UPPER LEVEL TROUGHING WL STILL BE OVER THE REGION WITH A
SHORTWAVE POISED TO MOVE OVER OUR CWA DURING THE HEAT OF THE DAY. THE
OPS GFS GENERATED SOME QPF ACROSS OUR SOUTHEAST BY AFTERNOON BUT THE
SREF AND MODEL CONSENSUS WAS DRY SO HAVE CUT MAV POPS IN THE SOUTH
FOR SATURDAY. THE SURFACE HIGH WILL SHIFT EAST SATURDAY AND RETURN
FLOW IS EXPECTED BY SUNDAY MORNING. A NORTHERN STREAM SHORTWAVE WILL
CLOSE OFF INTO ANOTHER LOW OVER THE GREAT LAKES REGION SUNDAY AND
DEEPEN THE UPPER LEVEL TROUGH OVER OUR REGION. THIS WL SEND A COLD
FRONT SOUTH TOWARD OUR REGION SUNDAY AS WELL. BY AFTERNOON A FEW
STORMS UP STREAM MAY DROP INTO OUR NORTHERN MOST ZONES WHILE SEA
BREEZE CONVECTION SPREADS NORTH INTO OUR SOUTHERN MOST ZONES. THE
CONVECTION IN THE SOUTH WL WAIN WITH THE LOSS OF DAYTIME HEATING
DURING THE EVENING BUT THE FRONT WILL SAG INTO NORTHERN MISSISSIPPI
AND SPREAD ADDITIONAL STORMS INTO THE HIGHWAY 82 CORRIDOR AFTER
MIDNIGHT. THE GFS IS MORE PROGRESSIVE THAN THE ECMWF WITH THE CLOSED
LOW AND SHIFTS THE TROUGH EAST MONDAY. BOTH MODELS AGREE THOUGH THAT
THE FRONT WILL STALL AND DISSIPATE OVER OUR CWA MONDAY INTO MONDAY
NIGHT. GREATEST POPS MONDAY WL BE ACROSS THE NORTH. AS THE UPPER
TROUGH SHIFTS EAST RIDGING ALOFT WILL MOVE OVER OUR CWA FROM THE WEST
TUESDAY AND BEGIN A WARMING TREND. HOT AND HUMID WEATHER IS EXPECTED
BY WEDNESDAY AS HEAT INDEX VALUES APPROACH 100 DEGREES WEDNESDAY AND
THURSDAY AFTERNOONS. RIDGING SURFACE AND ALOFT WL INHIBIT CONVECTION
FOR THE MOST PART BUT LATE AFTERNOON AND EARLY EVENING SEA-BREEZE
ACTIVITY MAY SPREAD INTO OUR SOUTHERN ZONES. /22/

&&

.AVIATION...
SHRA/TSRA ACTIVITY WL IMPACT AREAS E OF I-55 THRU THE EARLY EVENING
HRS...WITH ADDITIONAL SHRA/TSRA ACTIVTIY PSBL THRU THE OVRNGT S OF
I-20 AS ANOTHER DISTURBANCE CROSSES THE REGION. MVFR/IFR CONDS INVOF
SHRA/TSRA LIKELY...ALONG WITH GUSTY WINDS AND SOME HAIL. SFC WINDS
OUTSIDE OF CONVECTION WL REMAIN LGT OVER THE NEXT 24 HRS. MVFR CIG
ARE QUITE PSBL EARLY TOMORROW MORNING AT MOST LOCALES BEFORE VFR
CONDS RETURN 14-16Z. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  84  62  88 /  61  33  10  12
MERIDIAN      68  83  60  88 /  60  48  11  15
VICKSBURG     68  85  62  90 /  63  22   9  10
HATTIESBURG   69  86  64  90 /  61  44  12  26
NATCHEZ       68  85  63  89 /  60  22   9  14
GREENVILLE    68  83  64  89 /  48  22   8   8
GREENWOOD     66  82  60  88 /  46  29   9   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 6, 2:38 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT THU JUN 6 2013

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-071945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
238 PM CDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF
THE EVENING AND POSSIBLY INTO THE EARLY MORNING HOURS AS A FRONT
INTERACTS WITH A DISTURBANCE PASSING OVER THE AREA. THE MOST INTENSE
STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS HAIL UP TO
THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS EVENING.

LAZ023>026-MSZ053>066-072>074-071945-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
238 PM CDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MISSISSIPPI...AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE EVENING...ESPECIALLY EAST OF I-55...AS A COLD FRONT
DROPS INTO THE REGION. LATER TONIGHT...ADDITIONAL STRONG TO SEVERE
THUNDERSTORMS MAY DEVELOP AS ANOTHER DISTURBANCE INTERACTS WITH THE
FRONT AS IT PASSES OVER THE DEEP SOUTH. THE MOST INTENSE STORMS COULD
CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF
QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Local storm report, Jun 6, 4:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
06/06/2013                   FORREST            MS   EMERGENCY MNGR

            SOME STREET FLOODING WAS REPORTED.

&&

27
Local storm report, Jun 6, 4:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      PELAHATCHIE             32.32N 89.80W
06/06/2013                   RANKIN             MS   LAW ENFORCEMENT

            PELAHATCHIE PD REPORTS SEVERAL STREETS FLOODED IN THE
            CITY. THREE STREETS ARE CLOSED. WATER REPORTED COMING UP
            INTO ONE HOME.

&&

19
Local storm report, Jun 6, 4:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
06/06/2013                   RANKIN             MS   LAW ENFORCEMENT

            RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
            EASTERN PART OF THE COUNTY.

&&

19
Local storm report, Jun 6, 4:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     CANTON                  32.61N 90.03W
06/06/2013                   MADISON            MS   LAW ENFORCEMENT

            A FEW TREES WERE REPORTED DOWN.

&&

27
Local storm report, Jun 6, 4:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     PELAHATCHIE             32.32N 89.80W
06/06/2013                   RANKIN             MS   LAW ENFORCEMENT

            RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
            EASTERN PART OF THE COUNTY.

&&

BRYANT
Special weather statement, Jun 6, 4:52 PM CDT, 14 minutes before
MSZ038-062225-
WINSTON MS-
452 PM CDT THU JUN 6 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT THU JUN 6 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF MILLCREEK AT 453
PM CDT...MOVING SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN WINSTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3292 8888 3292 8896 3293 8900 3319 8914
      3320 8912 3320 8911 3321 8911 3328 8896
      3308 8881 3295 8881
TIME...MOT...LOC 2153Z 331DEG 16KT 3315 8900

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:31 PM CDTSevere Thunderstorm WarningJANJones44 min
Jun 5, 7:47 PM CDTSpecial Weather StatementJANForrest43 min
Jun 5, 8:18 PM CDTSpecial Weather StatementJANForrest32 min
Jun 5, 11:27 PM CDTSpecial Weather StatementJANWarren43 min
Jun 5, 11:37 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren53 min
Jun 5, 11:41 PM CDTSevere Thunderstorm WarningJANWarren49 min
Jun 6, 12:51 AM CDTSpecial Weather StatementJANWarren44 min
Jun 6, 1:54 AM CDTFlash Flood WarningJANYazoo2 hr
Jun 6, 4:55 AM CDTSpecial Weather StatementJANIssaquena45 min
Jun 6, 12:19 PM CDTSpecial Weather StatementJANCopiah46 min
Jun 6, 12:27 PM CDTSpecial Weather StatementJANSimpson43 min
Jun 6, 12:55 PM CDTSpecial Weather StatementJANIssaquena, Sharkey, Warren60 min
Jun 6, 1:02 PM CDTSevere Thunderstorm WarningJANCopiah43 min
Jun 6, 1:04 PM CDTSevere Thunderstorm WarningJANSmith26 min
Jun 6, 1:14 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington61 min
Jun 6, 1:20 PM CDTSevere Thunderstorm WarningJANSimpson25 min
Jun 6, 1:27 PM CDTSevere Thunderstorm WarningJANScott, Smith48 min
Jun 6, 1:38 PM CDTSpecial Weather StatementJANRankin32 min
Jun 6, 1:41 PM CDTSevere Thunderstorm WarningJANHinds, Rankin49 min
Jun 6, 1:45 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence45 min
Jun 6, 1:49 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington56 min
Jun 6, 1:52 PM CDTSevere Thunderstorm WarningJANLawrence38 min
Jun 6, 1:56 PM CDTSevere Thunderstorm WarningJANRankin49 min
Jun 6, 2:15 PM CDTSpecial Weather StatementJANHumphreys, Madison, Sharkey, Yazoo60 min
Jun 6, 2:27 PM CDTSevere Thunderstorm WarningJANJasper, Smith33 min
Jun 6, 2:43 PM CDTSevere Thunderstorm WarningJANSunflower47 min
Jun 6, 2:46 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo44 min
Jun 6, 2:50 PM CDTSevere Thunderstorm WarningJANForrest, Jones25 min
Jun 6, 3:03 PM CDTSevere Thunderstorm WarningJANHolmes42 min
Jun 6, 3:10 PM CDTSpecial Weather StatementJANNewton30 min
Jun 6, 3:17 PM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Jun 6, 3:19 PM CDTFlash Flood WarningJANRankin116 min
Jun 6, 3:21 PM CDTFlash Flood WarningJANForrest, Lamar114 min
Jun 6, 3:28 PM CDTSpecial Weather StatementJANCarroll, Leflore62 min
Jun 6, 3:48 PM CDTSpecial Weather StatementJANLauderdale, Neshoba, Newton62 min
Jun 6, 3:50 PM CDTSpecial Weather StatementJANNoxubee30 min
Jun 6, 4:05 PM CDTSpecial Weather StatementJANAttala, Leake, Montgomery60 min
Jun 6, 4:08 PM CDTSpecial Weather StatementJANNoxubee32 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba47 min
Jun 6, 4:52 PM CDTSpecial Weather StatementJANWinston33 min
Jun 6, 5:18 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba117 min
Jun 6, 5:51 PM CDTFlash Flood WarningJANLowndes114 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.